I have a friend who had been off Dilantin for a few years and has been taking it again for 2 years. But he only took 300mg before and now he's taking 500mg and he said he don't feel right inside, he said his thoughts are always seem fuzzy and when he goes to bed hes out cold. Is that normal?
- Dilantin Information for Consumers
- Dilantin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Dilantin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Sep 2010 • 2 answers
Have been taking dilantin all my life-md wants to switch med stating plausible future bone problems?
Posted 14 Sep 2010 • 1 answer
Zoloft - can this make you fuzzy and dizzy, I am scared to take it because don't want to fall again?
Posted 8 Sep 2012 • 1 answer
Posted 28 Jul 2013 • 4 answers
Posted 9 Jun 2015 • 1 answer